# SDR SWAA050329

- Difficulty date: February 6, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 65,817 hours, 64,134 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bearing
- Part number: SWKRS073405
- Condition: Worn
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOVING FLAPS FROM 5 TO 10 DEGREES BOTH PILOTS HEARD A LOUD POP AND A THUMP, ALL INDICATIONS NORMAL.  REMOVED AND REPLACED NR 6 L/E SLAT BEARINGS PER SERVICE LETTER AND MM.
